# SDR ASAA2019101651019

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,571 hours, 10,721 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223527
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE "A" AUTOPILOT DISENGAGED AFTER 3-5 SECONDS. WOULD NO RE-ENGAGE AFTER MULTIPLE ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED A/P AILERON ACTUATOR "A" HYDRAULIC PRESSURE SWITCH IAW AMM 22-11-40. RESET 7 CBS HYD LEAK AND DFCS OP CHECKS GOOD. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00-700-801. ALL TESTS PASSED.
